# SDR SWAA2021032253212

- Difficulty date: February 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE WING TO BODY FAIRING LOCATED BS500D AND BETWEEN STR18R AND STR19R AT LOWER FUSELAGE / REPLACED ANGLE (1EA) AND FASTENERS LOC ON WING TO BODY FAIRING BS 500D BTW STR 18R AND STR 19R IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 116A3010 REV B REPLACED ANGLE DUE TO NO FOUND ALLOWABLE DAMAGE ON B737-700 SRM P/N 116A3118U10 BATCH 202111793000101
